Anyone else feels like this? Does your antipsychotic make you lazy? I started with invega 9mg and it made me lazy. It was very difficult to do my job at work because i felt so lazy. I had motivation to do my job but i moved like a zombie. All i could do is lay in bed. Then my psychiatrist lowered my dose to 6mg.
I felt better the same day i took a lowered dose. I had more energy i was motivated to do work and so on. I can wake up from bed more easily.
I still feel like this. I am motivated and ready to do stuff. But i am still a bit lazy. A bit. Its way better than on 9mg though. Is it possible that this is a negative symptom or is it possible that its from meds. As i said before this is much less of an issue on 6mg than it was on 9mg. I belive its from meds.
I had my first episode 10 months ago. It lasted for a few days before i was hospitalized and put on antipsychotic.
Shutting down the dopamine system decreases the natural reward system we have in our brains. IT’s probably caused by the meds.
I belive so.I think my psychiatrist is going to lower my dose even further in a few months, down to 3 mg. I think about bringing this up to her soon. I told her about this when i was on 9mg and it was one of the reasons she lowered my dose.I fear she will see this as a negative symptom even though lowering my dose from 9 to 6mg proved wrong.
What are you guys on and does it make you feel lazy? What about you soitgoes?
Respiridone 1mg daily. I’m not really lazy. Just have a simple life. Such a lax routine is established that when I have to do something it’s extra tough. I always get it done though.
I’ve been on much higher doses and felt like ■■■■ inside a lot of the time.
1 mg twice daily? Thats a pretty low dose.
For me… I had some pretty deep negative symptoms so that… on top of some heavy duty Seroquel had me sitting very still for a very long time.
Then when the Seroquel got cut in half and the Latuda got added… I began to wake up.
During this last year I was loosing my motivation and feeling lazy… but again… more negative symptom onset… so the Latuda got raised from 60 to 80 mg. I’m still on 50 mg Seroquel as well.
Of course… some days are easier then others.
Good luck and I hope you find the balance.
Things are going as well as when I was at higher doses.
I am pretty sure that my antipsychotic is revving/agitating me at these doses - 3mg - 4mg
I walk over an hour and more everyday, and my appetite is almost non existent.
It does not make me lazy, I blame the negative symptoms for lack of drive and motivation
adds to the pain that slows me down, I usely I take it in the day as to get it out by night. so my sleep isn’t interuped.
When I was on Haldol I laid in bed just about every minute I wasn’t at work. Now I am on Geodon and Seroquel and I’m much happier. I think they do make me a little more lazy, though. The typical med’s put me flat on my back all alone, in some dirty, dingy little room. They make me where I don’t want to do anything. The atypicals are better.
I think it does. All I ever want to do is play on my computer, eat and sleep. I don’t want to leave the house. I have to force myself to do that, In fact, I have to force myself to do everything except get out of bed in the morning. My pdoc calls it negative symptoms, because my mood is normal. But, I think it’s gotta be because of all of these meds I’m taking. Although I was on meds before and I wasn’t like this, I’ve never been on THIS many meds before. Maybe this is just too much. I’m on Risperdal 3.75 mg, Geodon 240 mg, Seroquel 200 mg,
@Mmister I am on Invega 9mg. I find the medication activating not sedating, which is why I take it at 4:00a.m.everyday so that it wears down some by 10:00p.m. I can say from being on other atypicals that my lack of motivation is more a negative symptom than a side effect of medication.
I´m lazy as well… No motivation at all. In the beginning I thought it was the medication, but now I believe it´s negative symptoms. Since I started my treatment a year and a half ago, I´ve been on Xeplion, Risperdal and now Abilify (15 mg) and Solian/Amilsulpride (100 mg). My condition and my laziness has been the same all the time, no change at all. Solian is for the negative symptoms. At a low dose it´s suppose to help for negative symptoms, but I don’t feel any difference at all…
For me the difference between 9 and 6 mg for laziness is like night and day. I moved like a zombie on 9 mg im alright now on 6 mg. Still a bit lazy. Just a bit.
I wish i wouldn´t be.
I just put on 6mg of invega at bedtime and I think it is waking me up so I don’t sleep. I was on 50 mg Seroquel but that made me a total zombie. That is worse than lazy. I may be naturally lazy. There are so many things I’d rather do than work.
Both antipsychotics I have been on (Invega sustenna and abilify) have made me lazy,asexual, gave me sleeping problems and a plethora of other side effects…
Im currently taking haldol which i have been on it for 5 years. All i want to do is lay down. I think i am very lazy because of haldol. When the phycologists first put me on it, i slept day nd night. So yeah antipsychiatic medicine deff makes me lazy. Plus im in school and i have two early classes i dread having to get up.
Im trying to figure out if a recovery is possible
I want to know if a recovery is possible from the Invega Sustenna sexually @revv
when my meds is lowered with just 50 mg of seroquel a lot of my motivational and cognitive problems disappears after two weeks. But I get problems with sleep and micro psychotic symptoms and that’s why I am on.
400 mg clopixol every other week
400 mg seroquel
120 mg geodon
the seroquel was realy a gamechanger when it got added 8 years ago